Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 4:24 PM EST for 4 counties in Georgia. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 30, 2016, 4:24 PM EST (21:24 UTC)
- Expired
- Nov 30, 2016, 5:00 PM EST
- In force
- 36 min
- Issued by
- NWS Atlanta, GA
Counties Baldwin County, GA, Greene County, GA, Hancock County, GA, Taliaferro County, GA
The radar
The Robins AFB radar (KJGX), 100 km from the middle of the area, began a volume at 21:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 30, 4:35 PM EST | TSTM WND DMG | 1 Ssw Oconee Springs Pa, GA | SEVERAL TREES WERE BLOWN DOWN IN THE HOLIDAY SHORES AREA OF HANCOCK COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
873
WWUS82 KFFC 302124
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EST WED NOV 30 2016
GAZ050-051-060-061-073-302200-
TALIAFERRO GA-BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
424 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...BALDWIN...GREENE...
EASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 500 PM EST...
AT 424 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PENFIELD TO VEAZEY TO HADDOCK...AND MOVING EAST
AT 50 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GREENSBORO...SPARTA...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...SHARON...PHOENIX...
MIDWAY-HARDWICK...REYNOLDS PLANTATION...LIBERTY...MERIWETHER...
SPRINGFIELD...PENFIELD...SCOTTSBORO...ALEXANDER STEPHENS PARK...
ROCKVILLE AND ALLENWOOD.
LAT...LON 3354 8272 3351 8275 3352 8282 3347 8287
3343 8282 3340 8283 3304 8310 3295 8333
3316 8340 3349 8325 3367 8333 3371 8315
3370 8311 3371 8305 3369 8301 3373 8295
3362 8288 3364 8287 3365 8281 3361 8271
TIME...MOT...LOC 2124Z 266DEG 42KT 3365 8323 3352 8316 3304 8345
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 3:53 PM EST, 31 minutes earlier.
Area forecast discussion, Nov 30, 3:53 PM EST, 31 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 353 PM EST Wed Nov 30 2016 .UPDATE... Update for the Watch/Warnings/Advisories section to remove counties from the Tornado Watch. && .PREV DISCUSSION... /Issued 329 PM EST Wed Nov 30 2016/ UPDATE... Update for the Watch/Warnings/Advisories section to remove counties from the Tornado Watch and to show new Severe Thunderstorm Watch, in effect until 8pm. PREV DISCUSSION... /Issued 245 PM EST Wed Nov 30 2016/ SHORT TERM /Tonight through Thursday Night/... A line of showers and thunderstorms is moving South and East across the region right now. The line currently extends from Rabun Co in the NE to Muscogee Co in the SW. This line does have some embedded strong to severe storms associated with it and there have been a few storms that have possibly produces tornadoes. The instability indices are fairly weak with this system but these storms have shown a history of rotating. The models are showing shear is very high today with 0-6km bulk shear around 80kt and 0-1km bulk shear near 30kt. This line is moving fairly quick across the state and should be south of the ATL area with in the next few hours. The line will continue move south and east through tonight and be out of our CWA by 06z Thu. Once this line moves out a drier airmass moves into the area as high pressure build in from the TX gulf coast. That cooler drier airmass begins to filter into NW GA tonight with temps expected in the Mid to upper 30s across NW GA. Temps Thu night will get down into the 30s across the entire area. High temps Thu will only get up into the 50s across most of the area with some lower 60s near Vidalia. 01 LONG TERM /Friday through Wednesday/... Mainly only tweaks to the long term based on the latest guidance. A wet period is still expected later this weekend into next week. BDL PREVIOUS DISCUSSION... A quiet start to the long-term with sfc high pressure building into the local area. Winds may still be a bit breezy across higher elevations Thursday night but pressure gradient will be subsiding. High pressure essentially "atop" the area on Friday so expecting a dry and overall pleasant/seasonal day. Moisture will begin to increase Saturday ahead of the next system (which we will notice in the form of mid/high level clouds). ECMWF/GEFS/GEM ensemble data in consensus with closed low development across western Mexico...which will tap into subtropical moisture and allow a widespread area of precip to develop across the Southern Plains and lower MS Valley. Right now it looks like this area of rain will begin to push into the forecast area late Saturday. As it does so...sfc high will be wedging down the Appalachians...so looking at moisture overrunning a cool stable layer of air through Sunday night. Discrepancies arise by late Sunday into Monday. Operational GFS in better alignment with overall ensemble patterns vs the operational ECMWF...which argues for a slower progression of the closed low across Mexico/S Texas. Right now...have leaned the forecast toward the slower pattern. Should this pan out...could see a brief lull in activity on Monday before the closed low becomes an open wave and lifts into the Deep South...bringing another round of rainfall Tuesday through at least Wednesday. Kovacik AVIATION... 18Z Update... A line of SHRA/TSRA is moving south and east across the state right now and should move into the ATL area TAF sites within the next hour. Expecting gusty winds...Lightning...and Periods of Heavy Rain through 21z-22z. Once this line moves through we will still see some showers through 00z-01z. Sustained winds are already fairly strong ahead of this system with SW winds 10-14kt gusting to 25kt across the area. Winds should diminish a bit behind this line to 08-12kt over night then increase again Thu to 12-16kt out of the NW. Ceilings are in the VFR to MVFR range right now and my see some brief periods of IFR ceilings with the line moving through. Ceilings will slowly improve after 00z to VFR with clear skies expected Thu morning. //ATL Confidence...18Z Update... Confidence medium to high on all elements. 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 43 59 36 60 / 50 0 0 0 Atlanta 43 56 38 58 / 20 0 0 0 Blairsville 35 51 30 54 / 20 0 0 0 Cartersville 39 55 34 58 / 20 0 0 0 Columbus 45 60 38 63 / 30 0 0 0 Gainesville 42 56 37 58 / 30 0 0 0 Macon 46 62 36 63 / 80 5 0 0 Rome 37 56 32 59 / 20 0 0 0 Peachtree City 40 57 34 59 / 30 0 0 0 Vidalia 55 66 40 65 / 100 10 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EST this evening FOR THE FOLLOWING ZONES: Butts...Clarke...Crawford...Jasper...Macon...Madison... Marion...Monroe...Morgan...Newton...Oconee...Schley...Stewart... Sumter...Talbot...Taylor...Upson...Webster. Severe Thunderstorm Watch until 8 PM EST this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crisp...Dooly... Glascock...Greene...Hancock...Houston...Jones...Oglethorpe... Peach...Pulaski...Putnam...Taliaferro...Twiggs...Warren... Washington...Wilcox...Wilkes...Wilkinson. && SHORT TERM...NListemaa LONG TERM....31 AVIATION...NListemaa
Hazardous weather outlook, Nov 30, 5:23 AM EST, 11 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 AM EST WED NOV 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 523 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Local storm report, Nov 30, 3:57 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
357 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM TORNADO 1 ENE BANKHEAD COURTS 33.80N 84.49W
11/30/2016 FULTON GA EMERGENCY MNGR
TREES WERE BLOWN DOWN ON NASH ROAD NORTHWEST.
&&
EVENT NUMBER FFC1600628
RWILLISSpecial weather statement, Nov 30, 3:58 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EST WED NOV 30 2016
GAZ071-072-081-082-302145-
CRAWFORD GA-JONES GA-MONROE GA-BIBB GA-
358 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...JONES...EASTERN MONROE
AND BIBB COUNTIES UNTIL 445 PM EST...
AT 358 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROUND OAK TO
NEAR BOLINGBROKE TO NEAR ROBERTA...AND MOVING EAST AT 60 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MACON...GRAY...ROBERTA...PAYNE...PAYNE CITY...JARRELL PLANTATION...
FRANKLINTON...LIZELLA...MUSELLA...GRISWOLDVILLE...POSTELL...HORNS...
BRADLEY...WAYSIDE...GREENBERRY CROSSROADS...KNOXVILLE...CROSS KEYS...
SANDY POINT...ARKWRIGHT AND MIDDLE GEORGIA REGIONAL AIRPORT.
LAT...LON 3267 8410 3269 8411 3267 8413 3269 8414
3268 8418 3269 8420 3275 8417 3294 8394
3315 8382 3313 8381 3318 8343 3293 8336
3285 8351 3281 8349 3274 8358 3274 8360
3266 8360 3269 8372 3269 8377 3266 8382
TIME...MOT...LOC 2058Z 265DEG 52KT 3312 8364 3294 8376 3271 8405Local storm report, Nov 30, 4:01 PM EST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM TORNADO RIVERSIDE 33.81N 84.47W
11/30/2016 FULTON GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN AT THE INTERSECTION OF BOLTON RD
NW AND MAIN ST NW.
&&
EVENT NUMBER FFC1600629
RWILLISLocal storm report, Nov 30, 4:04 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TORNADO 2 W BUCKHEAD 33.84N 84.41W
11/30/2016 FULTON GA EMERGENCY MNGR
A TREE WAS BLOWN DOWN NEAR THE INTERSECTION OF
NORTHSIDE DR NW AND MOORES MILL RD NW.
&&
EVENT NUMBER FFC1600630
RWILLISLocal storm report, Nov 30, 4:08 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EST WED NOV 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TORNADO 1 WNW BUCKHEAD 33.84N 84.40W
11/30/2016 FULTON GA EMERGENCY MNGR
TREES WERE BLOWN DOWN AT THE INTERSECTION OF WEST PACES
FERRY RD NW AND HABERSHAM RD NW.
&&
EVENT NUMBER FFC1600631
RWILLISSpecial weather statement, Nov 30, 4:24 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
424 PM EST WED NOV 30 2016
GAZ050-051-060-061-073-302200-
TALIAFERRO GA-BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
424 PM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...BALDWIN...GREENE...
EASTERN PUTNAM AND HANCOCK COUNTIES UNTIL 500 PM EST...
AT 424 PM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PENFIELD TO VEAZEY TO HADDOCK...AND MOVING EAST
AT 50 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...GREENSBORO...SPARTA...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...SHARON...PHOENIX...
MIDWAY-HARDWICK...REYNOLDS PLANTATION...LIBERTY...MERIWETHER...
SPRINGFIELD...PENFIELD...SCOTTSBORO...ALEXANDER STEPHENS PARK...
ROCKVILLE AND ALLENWOOD.
LAT...LON 3354 8272 3351 8275 3352 8282 3347 8287
3343 8282 3340 8283 3304 8310 3295 8333
3316 8340 3349 8325 3367 8333 3371 8315
3370 8311 3371 8305 3369 8301 3373 8295
3362 8288 3364 8287 3365 8281 3361 8271
TIME...MOT...LOC 2124Z 266DEG 42KT 3365 8323 3352 8316 3304 8345The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:57 PM EST | Special Weather Statement | FFC | Dade | 33 min |
| Nov 30, 12:05 AM EST | Severe Thunderstorm Warning | FFC | Dade | 40 min |
| Nov 30, 1:14 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 31 min |
| Nov 30, 1:18 AM EST | Tornado Warning | FFC | Dade, Walker | 26 min |
| Nov 30, 1:37 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 23 min |
| Nov 30, 1:53 AM EST | Tornado Warning | FFC | Catoosa | 18 min |
| Nov 30, 2:05 AM EST | Special Weather Statement | FFC | Whitfield | 25 min |
| Nov 30, 2:06 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:36 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:47 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Nov 30, 4:49 AM EST | Special Weather Statement | FFC | Dade | 26 min |
| Nov 30, 5:15 AM EST | Special Weather Statement | FFC | Dade | 30 min |
| Nov 30, 5:48 AM EST | Special Weather Statement | FFC | Dade | 27 min |
| Nov 30, 7:27 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 33 min |
| Nov 30, 7:59 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 31 min |
| Nov 30, 8:36 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 39 min |
| Nov 30, 9:18 AM EST | Special Weather Statement | FFC | Chattooga, Walker | 42 min |
| Nov 30, 10:18 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 27 min |
| Nov 30, 10:37 AM EST | Special Weather Statement | FFC | Chattooga | 38 min |
| Nov 30, 10:50 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| Nov 30, 11:15 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Nov 30, 12:00 PM EST | Special Weather Statement | FFC | Murray | 15 min |
| Nov 30, 12:17 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 43 min |
| Nov 30, 12:26 PM EST | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Nov 30, 12:52 PM EST | Tornado Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Nov 30, 1:04 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Nov 30, 1:15 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Nov 30, 1:38 PM EST | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 37 min |
| Nov 30, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 47 min |
| Nov 30, 2:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Nov 30, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris | 40 min |
| Nov 30, 2:08 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 37 min |
| Nov 30, 2:11 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 34 min |
| Nov 30, 2:14 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 18 min |
| Nov 30, 2:23 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 37 min |
| Nov 30, 2:28 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 47 min |
| Nov 30, 2:32 PM EST | Tornado Warning | FFC | Meriwether | 14 min |
| Nov 30, 2:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Nov 30, 2:43 PM EST | Tornado Warning | FFC | Barrow, Clarke, Jackson | 32 min |
| Nov 30, 2:50 PM EST | Severe Thunderstorm Warning | FFC | Pike, Upson | 25 min |
| Nov 30, 3:02 PM EST | Special Weather Statement | FFC | Talbot, Upson | 28 min |
| Nov 30, 3:04 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Spalding | 20 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Nov 30, 3:16 PM EST | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Nov 30, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 24 min |
| Nov 30, 3:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 46 min |
| Nov 30, 3:33 PM EST | Special Weather Statement | FFC | Monroe | 27 min |
| Nov 30, 3:34 PM EST | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Nov 30, 3:46 PM EST | Special Weather Statement | FFC | Jasper, Morgan, Newton, Putnam | 44 min |
| Nov 30, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 38 min |
| Nov 30, 3:58 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones | 47 min |
| Nov 30, 4:27 PM EST | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Nov 30, 4:34 PM EST | Special Weather Statement | FFC | Dooly | 26 min |
| Nov 30, 4:39 PM EST | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Nov 30, 4:48 PM EST | Severe Thunderstorm Warning | FFC | Hancock, Warren | 27 min |
| Nov 30, 5:00 PM EST | Special Weather Statement | FFC | Glascock | 45 min |
| Nov 30, 5:47 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.